# SDR QXEA2012101301264

- Difficulty date: October 13, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 3,953 hours, 4,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Screw
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGERS TRIPPING IN A LOOSE SCREW IN THE PASSENGER AISLE CARPET.  REPLACED THE MISSING SCREW WITH A NEW SCREW.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
